Global attractivity in a recursive sequence

YANG, X.F., CHEN, B., MEGSON, G.M. and EVANS, D.J., 2004. Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 667-682. ISSN 0096-3003

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics and Computation
Creators: Yang, X.F., Chen, B., Megson, G.M. and Evans, D.J.
Publisher: Elsevier Science
Place of Publication: New York
Date: 2004
Volume: 158
Number: 3
ISSN: 0096-3003
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:27
Last Modified: 09 Oct 2015 10:27
URI: http://irep.ntu.ac.uk/id/eprint/13113

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year